Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 194310, 5 pages
Research Article

Infinitely Many Weak Solutions of the -Laplacian Equation with Nonlinear Boundary Conditions

1Xingyi Normal University for Nationalities, Xingyi, Guizhou 562400, China
2Human Resources and Social Security Bureau, Buyi and Miao Autonomous Prefecture in Southwest Guizhou, Guizhou 562400, China

Received 24 August 2013; Accepted 27 October 2013; Published 14 January 2014

Academic Editors: E. A. Abdel-Salam and P. Candito

Copyright © 2014 Feng-Yun Lu and Gui-Qian Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yun-Ho Kim, and Eun Bee Choi, “Existence of nontrivial solutions for equations of $p(x)$-Laplace type without Ambrosetti and Rabinowitz condition,” Dynamical Systems and Differential Equations, AIMS Proceedings 2015 Proceedings of the 10th AIMS International Conference (Madrid, Spain), pp. 276–286, . View at Publisher · View at Google Scholar
  • Jongrak Lee, and Yun-Ho Kim, “Multiplicity results for nonlinear Neumann boundary value problems involving p-Laplace type operators,” Boundary Value Problems, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Yun-Ho Kim, Eun Bee Choi, and Jae-Myoung Kim, “Infinitely many solutions for equations of p(x)-Laplace type with the nonlinear Neumann boundary condition,” Proceedings of the Royal Society of Edinburgh Section A: Mathematics, vol. 148, no. 1, pp. 1–31, 2018. View at Publisher · View at Google Scholar